# SDR 97ZZZM695

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC726B
- System (JASC): 2430 · DC Generating System
- Part: Fault Transformr
- Part number: BC66
- Condition: Failed
- Location: Rt Battery
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 2931 - OUTBOUND OF MSP, BATTERY FAULT LIGHT AND BOTH RIGHT AND LEFT DISCONNECT LIGHTS ILLUMINATED.  CREW FOLLOWED QUICK REFERENCE HANDBOOK AND COULD NOT RESET.  AIR TURNBACK TO MSP.  MAINTENANCE REPLACED RIGHT BATTERY FAULT TRANSFORMER AND THE SERIES PARALLEL RELAY.  COMPLETED GROUND RUNS.  OPS CHECK GOOD.  (M)
